Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Lincoln, IL

June 12, 20104 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 12, 2010, 6:00 PM CDT for 4 counties in Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2010, 6:00 PM CDT (23:00 UTC)
Expired
Jun 12, 2010, 10:52 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL

The radar

The Indianapolis radar (KIND), 133 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2783 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS53 KILX 122300
FFWILX
ILC023-029-041-045-130500-
/O.NEW.KILX.FF.W.0018.100612T2300Z-100613T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL MIDNIGHT CDT SUNDAY.

* AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS FROM DOPPLER RADAR ARE ESTIMATED
  AT OVER 2 INCHES IN THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...MARSHALL...MATTOON...PARIS...TUSCOLA...ARCOLA...
  ASHMORE...BROCTON...CAMARGO...CHRISMAN...CLARKSVILLE...DENNISON...
  HINDSBORO...HUMBOLDT...HUME...KANSAS...LERNA...NEWMAN...OAKLAND...
  OLIVER...RARDIN...REDMON...VERMILION...VILLA GROVE AND WESTFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3938 8811 3938 8839 3987 8829 3989 8762
      3988 8762 3987 8757 3989 8758 3989 8753
      3940 8753

$$

GOETSCH
2 follow-up statements
271 
WGUS73 KILX 122357
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
657 PM CDT SAT JUN 12 2010

ILC023-029-041-045-130500-
/O.CON.KILX.FF.W.0018.000000T0000Z-100613T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-CLARK IL-DOUGLAS IL-EDGAR IL-
657 PM CDT SAT JUN 12 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EDGAR...EASTERN
DOUGLAS...NORTHERN CLARK AND COLES COUNTIES UNTIL MIDNIGHT CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR ESTIMATED 1 TO 2 INCHES OF RAINFALL IN THE REGION.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MARSHALL...MATTOON...PARIS...TUSCOLA...ARCOLA...
ASHMORE...BROCTON...CAMARGO...CHRISMAN...CLARKSVILLE...DENNISON...
HINDSBORO...HUMBOLDT...HUME...KANSAS...LERNA...NEWMAN...OAKLAND...
OLIVER...RARDIN...REDMON...VERMILION...VILLA GROVE AND WESTFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3938 8811 3938 8839 3987 8829 3989 8762
      3988 8762 3987 8757 3989 8758 3989 8753
      3940 8753

$$

GOETSCH
814 
WGUS73 KILX 130352
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT SAT JUN 12 2010

ILC023-029-041-045-130407-
/O.CAN.KILX.FF.W.0018.000000T0000Z-100613T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-CLARK IL-DOUGLAS IL-EDGAR IL-
1052 PM CDT SAT JUN 12 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EDGAR...EASTERN
DOUGLAS...NORTHERN CLARK AND COLES COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3938 8811 3938 8839 3987 8829 3989 8762
      3988 8762 3987 8757 3989 8758 3989 8753
      3940 8753

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:12 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 12, 4:12 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT SAT JUN 12 2010

.DISCUSSION...
ISSUED 412 PM CDT SAT JUN 12 2010

COMPLEX SITUATION EVOLVED OVER THE CWA THIS AFTERNOON. MCS MOVED
OUT OF IOWA EARLY THIS AFTERNOON...MOVING INTO JUICY UNCAPPED AIR
WITH CAPE VALUES OVER 3500 J/KG IN SOME AREAS. THUNDERSTORMS
RAPIDLY INCREASED AHEAD OF THE ORIGINAL LINE OF MCS STORMS AND THE
LINE CURRENTLY IS GENERALLY BETWEEN I-55 AND I-57. EARLIER HAD TO
ISSUE A HEAT ADVISORY FOR AREAS SOUTH OF I-70 AS WIDESPREAD VALUES
OVER 100F HAD DEVELOPED BY EARLY AFTERNOON. AREAS FURTHER NORTH IN
CENTRAL ILLINOIS DID GET NEAR 100F HEAT INDEX AT TIMES BEFORE THE
INCREASED CLOUDS ARRIVED.

THUNDERSTORM THREATS OVER THE NEXT FEW DAYS CONSTITUTE THE MAIN
FORECAST CHALLENGE FOR THIS PACKAGE...ALONG WITH ASSOCIATED HEAVY
RAIN POTENTIAL.

SHORT TERM...TONIGHT THROUGH TUESDAY...

18Z SURFACE CHART WAS COMPLICATED BY THE MCS...BUT THE MAIN COLD
FRONT GENERALLY EXTENDED FROM EASTERN MICHIGAN THROUGH CENTRAL
IOWA...THEN SOUTHWEST INTO KANSAS. GENERAL CONSENSUS AMONG THE
MODELS WOULD BE TO BRING IT INTO CENTRAL ILLINOIS SOMETIME ON
SUNDAY...MOST LIKELY REACHING I-72 DURING THE EVENING.

MOST OF THE RAIN ACTIVITY ACROSS THE CWA TONIGHT SHOULD BE IN THE
EVENING. HOWEVER...MAY BEGIN TO SEE RENEWED MCS ACTIVITY MOVE IN
LATE. REDEVELOPMENT ON SUNDAY MAY HINGE ON WHERE ANY RESIDUAL
BOUNDARIES SET UP...AS WELL AS HOW WELL THE ATMOSPHERE CAN
DESTABILIZE WITH ANY CLOUD COVER AROUND. WENT WITH 50 PERCENT POPS
OVER MOST OF THE AREA SUNDAY INTO SUNDAY NIGHT.

PASSAGE OF THE FRONT SHOULD SLOW DOWN SUNDAY NIGHT INTO
MONDAY...AS ANOTHER WAVE DEVELOPS SOUTHWEST OF HERE AND MOVES
NORTHEAST INTO THE GREAT LAKES. WILL NEED TO KEEP THUNDER CHANCES
GOING MONDAY AND TUESDAY. SEVERE WEATHER THREAT IS MORE MUDDLED
DURING THIS PERIOD...BUT IF ANY OCCURRED...THE SOUTHERN CWA WOULD
BE MORE LIKELY AS IT REMAINS SOUTH OF THE BOUNDARY. LINGERING RAIN
SHOULD FINALLY END TUESDAY NIGHT...AS THE FRONT FULLY PUSHES
THROUGH THE CWA.

LONG TERM...WEDNESDAY THROUGH SATURDAY...

UPPER RIDGE BEGINS TO BUILD AGAIN ACROSS THE REGION AFTER
MIDWEEK...WITH TEMPERATURES NEAR 90 LIKELY AGAIN THURSDAY AND
FRIDAY. NEXT SHORTWAVE IS SLATED TO ARRIVE SOMETIME ON
FRIDAY...ALTHOUGH THERE IS SOME DISAGREEMENT IN THE SPEED OF
THIS...WITH THE ECMWF THE FASTER SOLUTION. CURRENTLY WILL ONLY GO
WITH SLIGHT CHANCE POPS FRIDAY AND FRIDAY NIGHT UNTIL SOME
AGREEMENT BEGINS TO TAKE SHAPE.

GEELHART

&&

.AVIATION...
ISSUED 1245 PM CDT SAT JUN 12 2010

TIMING A STRONG TO POTENTIALLY SEVERE LINE OF CONVECTION ON
LEADING EDGE OF MCS OVER SW IA...NW MO AND MOVING INTO WESTERN IL
MOVING EAST TO PIA BY 20Z...I-55 AT BMI AND SPI BY 21Z...DEC BY
22Z AND CMI BY 23Z AND LAST 2-3 HOURS. HAVE IFR TO MFR VISIBILITIES
AND CEILINGS POSSIBLE WITH WSW WINDS 15 TO 20 KTS AND GUSTS OF 30
TO 40 KTS AND POTENTIALLY STRONGER THIS AFTERNOON WITH PASSAGE OF
DEVELOPING SQUALL LINE. QUIETER WX CONDITIONS EXPECTED AFTER
SUNSET TONIGHT THROUGH SUNDAY MORNING. HAVE MVFR VISIBILITIES FROM
LIGHT FOG/HAZE AGAIN LATER TONIGHT AND EARLY SUNDAY MORNING.
SCATTERED CONVECTION TO DEVELOP AGAIN IN TROPICAL AIR MASS SUNDAY
AFTERNOON AFTER 18Z/1 PM SUNDAY.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073.

&&
Hazardous weather outlook, Jun 12, 3:21 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 12 2010

ILZ036-040-041-047-049-050-131200-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
321 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR OVER CENTRAL ILLINOIS
TONIGHT...WITH SOME OF THE STORMS BEING SEVERE AT
TIMES...ESPECIALLY THIS EVENING. DAMAGING WINDS WILL BE THE MAIN
CONCERN...ALONG WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT
INTENSE LIGHTNING.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA
DOWNSTREAM...FOR SEVERAL MORE DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND
TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...AND MAY BE
NEEDED AGAIN ON SUNDAY.

ILZ027>031-037-038-042>046-048-051>057-061-131200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON-
MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY-
STARK-TAZEWELL-VERMILION-WOODFORD-
321 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER THE AREA
INTO THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG
WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING.
SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY
AND TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING...AND MAY BE
NEEDED AGAIN ON SUNDAY.

ILZ066>068-071>073-131200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
321 PM CDT SAT JUN 12 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST
ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN.
HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO
LIKELY.

HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO
EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY
AND TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED
AGAIN ON SUNDAY.

ILZ062-063-131200-
CLARK-CUMBERLAND-
321 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG I-70.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST
ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN.
HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO
LIKELY.

HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO
EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY
AND TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED
AGAIN ON SUNDAY.

GEELHART

In the hours before

Local storm report, Jun 12, 5:13 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 S NIANTIC             39.83N 89.17W
06/12/2010                   MACON              IL   EMERGENCY MNGR

            CAMPER AND BARN DAMAGED DUE TO STRONG WINDS...SOME TREES
            DOWN AS WELL.

&&

TG
Local storm report, Jun 12, 5:14 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     ABINGDON                40.80N 90.40W
06/12/2010  E52.00 MPH       KNOX               IL   MESONET

            TIME ESTIMATED...SWOP REPORT

0150 PM     TSTM WND DMG     KICKAPOO                40.80N 89.75W
06/12/2010                   PEORIA             IL   EMERGENCY MNGR

            2 FOOT TREE BLOWN DOWN...BROKE AT GROUND LEVEL...TIME
            ESTIMATED

0200 PM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
06/12/2010                   PEORIA             IL   TRAINED SPOTTER

            POWER LINES AND BRANCHES DOWN IN TOWN.

0200 PM     TSTM WND GST     CHILLICOTHE             40.92N 89.50W
06/12/2010  E50.00 MPH       PEORIA             IL   TRAINED SPOTTER

            TIME ESTIMATED WIND GUST.

0202 PM     TSTM WND DMG     BARTONVILLE             40.64N 89.66W
06/12/2010                   PEORIA             IL   EMERGENCY MNGR

            3 TO 4 FOOT TREE DOWN ON SMITHVILLE NEAR THE PEORIA
            AIRPORT

0202 PM     TSTM WND DMG     5 SSW PEORIA            40.68N 89.65W
06/12/2010                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN NEAR PEORIA AIRPORT AND
            SIDING AND SHINGLES OFF SEVERAL HOUSES EAST OF AIRPORT.

0210 PM     TSTM WND DMG     1 S METAMORA            40.78N 89.36W
06/12/2010                   WOODFORD           IL   EMERGENCY MNGR

            POWER POLES DOWN AT 900E AND 1200N...TIME ESTIMATED

0220 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M0.89 INCH       LOGAN              IL   MESONET

            RAINFALL IN THE PAST 20 MINUTES...COCORAHS REPORT

0220 PM     TSTM WND DMG     LA ROSE                 40.98N 89.23W
06/12/2010                   MARSHALL           IL   TRAINED SPOTTER

            MULTIPLE TREES DOWN IN LA ROSE...TIME ESTIMATED AND
            RELAYED BY NWS LOT.

0225 PM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
06/12/2010  M0.55 INCH       MARSHALL           IL   MESONET

            RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.

0230 PM     HEAVY RAIN       1 E LINCOLN             40.15N 89.35W
06/12/2010  M0.82 INCH       LOGAN              IL   OFFICIAL NWS OBS

            RAINFALL SINCE 2 PM...30 MINUTES DURATION AT WEATHER
            SERVICE OFFICE.

0239 PM     HAIL             DECATUR                 39.85N 88.93W
06/12/2010  E1.00 INCH       MACON              IL   CO-OP OBSERVER

            HAIL SIZE NEAR ROUTE 51 AND INTERSTATE 72.

0311 PM     TSTM WND GST     WINCHESTER              39.63N 90.46W
06/12/2010  E50.00 MPH       SCOTT              IL   TRAINED SPOTTER

            ESTIMATED WIND GUST NEAR WINCHESTER.

0320 PM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/12/2010  M1.55 INCH       LOGAN              IL   MESONET

            RAINFALL IN 1 HOUR AND 20 MINUTES...COCORAHS

0330 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M2.05 INCH       LOGAN              IL   MESONET

            RAINFALL IN 90 MINUTES...COCORAHS

0337 PM     FLASH FLOOD      3 S LINCOLN             40.11N 89.37W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
            IMPASSABLE

0340 PM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
06/12/2010  M0.52 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            RAIN FELL IN 20 MINUTES

0349 PM     FLASH FLOOD      4 E LINCOLN             40.15N 89.29W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF FLOWING WATER OVER ILLINOIS ROUTE 10 NEAR 1700
            E

0400 PM     FLASH FLOOD      3 W LINCOLN             40.15N 89.42W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF STANDING WATER OVER IL ROUTE 10

0400 PM     TSTM WND DMG     2 S NIANTIC             39.83N 89.17W
06/12/2010                   MACON              IL   EMERGENCY MNGR

            CAMPER AND BARN DAMAGED DUE TO STRONG WINDS...SOME TREES
            DOWN AS WELL.

0400 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M2.15 INCH       LOGAN              IL   OFFICIAL NWS OBS

            RAIN AMOUNT AT NWS OFFICE SINCE 2PM.

0430 PM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/12/2010  M2.52 INCH       LOGAN              IL   MESONET

            TOTAL RAINFALL IN THE PAST 2.5 HOURS...COCORAHS REPORT.

0450 PM     FLASH FLOOD      NORMAL                  40.52N 89.00W
06/12/2010                   MCLEAN             IL   EMERGENCY MNGR

            STREET FLOODING IN NORMAL AT THE CORNER OF MAPLE AND
            LINCOLN STREETS...AS WELL AS AT THE CORNER OF FELL AND
            WILLOW

0452 PM     FLOOD            NEW HOLLAND             40.18N 89.58W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            STANDING WATER ON RT 136 WEST OF I-55 AND RT 10 AT NEW
            HOLLAND

0455 PM     FLOOD            DECATUR                 39.85N 88.93W
06/12/2010                   MACON              IL   CO-OP OBSERVER

            SEVERAL CARS FLOODED ON I-72 AND RT 121

&&

TG
Local storm report, Jun 12, 5:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/12/2010  M0.75 INCH       MARSHALL           IL   EMERGENCY MNGR

            RAINFALL AMOUNT IN PAST 20 MINUTES.

&&

TG
Local storm report, Jun 12, 5:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/12/2010  M0.97 INCH       CASS               IL   CO-OP OBSERVER

            RAINFALL FROM 245 TO 330

&&

DPK
Local storm report, Jun 12, 5:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
06/12/2010                   EDGAR              IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

DPK
Local storm report, Jun 12, 5:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     COLES                   39.52N 88.47W
06/12/2010  E50 MPH          COLES              IL   TRAINED SPOTTER

            TIME ESTIMATED.

&&

TG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:18 PM CDTHeat AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Jun 12, 1:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark64 min
Jun 12, 1:20 PM CDTAreal Flood AdvisoryILXFulton, Knox4 hr
Jun 12, 2:05 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark40 min
Jun 12, 2:34 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler56 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningILXMacon, Piatt32 min
Jun 12, 3:05 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Shelby25 min
Jun 12, 3:15 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon, Mason, Menard and 2 more6 hr
Jun 12, 3:15 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon45 min
Jun 12, 3:35 PM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Menard, Morgan, Schuyler3 hr
Jun 12, 3:43 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon47 min
Jun 12, 4:18 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon6 hr
Jun 12, 4:27 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 12, 4:52 PM CDTSevere Thunderstorm WarningILXChristian, Clay, Coles, Cumberland, Effingham, Moultrie and 1 more53 min
Jun 12, 5:00 PM CDTSpecial Weather StatementILXEdgar45 min
Jun 12, 5:43 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more62 min
Jun 12, 5:50 PM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Vermilion5 hr
Jun 12, 5:54 PM CDTAreal Flood AdvisoryILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more5 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.